# SDR LR7A07149

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Broken
- Location: Bs 527
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC5301 FOUND LT UPPER MWW BEAM OBD CAP BROKEN AT FS 527.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-07-069.
